| Model Number |
CAT6 |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/31/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The product was not returned for evaluation.Without the return of the device, the root cause of the problem cannot be determined.The manufacturing records for this lot were reviewed and did not reveal any outstanding discrepancies, design, or quality concerns.
Event or Problem Description
The patient was undergoing a fistulagram using an indigo system aspiration catheter 6 (cat6) and non-penumbra sheath.During the procedure, when advancing the sheath with the peel away sheath of the cat6 to penetrate the valve and access the vein, the peel away sheath overlapped with itself, making it so that cat6 could not advance through the peel away sheath and into the patient.Therefore, the cat6 was removed.The physician decided to use ballooning to dissipate the clot.There was no report of an adverse effect to the patient.